Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 272, NWS Fort Worth, TX

June 28, 2007Hunt County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 28, 2007, 9:31 PM CDT for Hunt County, Texas. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 28, 2007, 9:31 PM CDT (02:31 UTC)
Expired
Jun 28, 2007, 11:30 PM CDT
In force
119 min
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1106 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 290232
FFWFWD
TXC231-290430-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
931 PM CDT THU JUN 28 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HUNT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1130 PM CDT

* AT 931 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR GREENVILLE...MOVING
  NORTH AT 20 MPH. ONE TO TWO INCHES OF RAIN COULD FALL ACROSS PARTS
  OF HUNT COUNTY IN ONE HOUR OR LESS...LEADING TO FLASH FLOODING. 

* THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WILL BE NEAR...
  CELESTE BY 955 PM CDT...
  WOLFE CITY BY 1005 PM CDT...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3301 9628 3304 9590 3340 9599 3336 9627

$$
2 follow-up statements
000 
WGUS74 KFWD 290343
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1040 PM CDT THU JUN 28 2007

TXC147-290545-
FANNIN TX-
1040 PM CDT THU JUN 28 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
FANNIN COUNTY...

AT 1040 PM CDT...SHOWERS PRODUCING VERY HEAVY RAINFALL WERE 
CONTINUING ACROSS FANNIN COUNTY. CALLS TO LAW ENFORCEMENT INDICATED 
VERY HEAVY RAINFALL AND FLOODING IS LIKELY. EXERCISE EXTREME CAUTION 
WHILE TRAVELING TONIGHT.

THIS EXCESSIVE RAIN WILL AFFECT AREAS ALONG AND WEST OF A BONHAM TO 
BAILEY LINE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT ATTEMPT TO 
DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY. TURN 
AROUND...DONT DROWN.

LAT...LON 3358 9636 3371 9636 3369 9633 3377 9627
      3376 9617 3382 9613 3382 9617 3384 9616
      3383 9610 3386 9599 3380 9597 3341 9596
      3337 9634

$$

SCHULTZ
000 
WGUS74 KFWD 290422
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1122 PM CDT THU JUN 28 2007

TXC231-290432-
HUNT TX-
1122 PM CDT THU JUN 28 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM CDT FOR NORTHERN
HUNT COUNTY...

THE HEAVY RAIN HAS COME TO AN END...THEREFORE THE FLASH FLOOD 
WARNING WILL BE ALLOWED TO EXPIRE AT 1130 PM.

LAT...LON 3301 9628 3304 9590 3340 9599 3336 9627

$$

SCHULTZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 9:20 PM CDT, 11 minutes earlier.

Area forecast discussion, Jun 28, 9:20 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
920 PM CDT THU JUN 28 2007

.920 PM PUBLIC DISCUSSION...
WE HAVE LOWERED TONIGHTS POPS (RAIN CHANCES) A BIT...ESPECIALLY IN
THE EASTERN ZONES. WE CONTINUE TO THINK THAT THE BEST CHANCE FOR
RAIN (AND HEAVY RAIN) IS IN THE NORTHWEST PART OF NORTH
TEXAS...WHERE THE NEARLY STATIONARY MID AND UPPER LEVEL UPPER LOW IS
BASICALLY MAINTAINING ITS SPIN. OVER TIME THROUGH NEXT WEEK...THE LOW
AND ASSOCIATED RAINFALL WILL SLOWLY DIMINISH IN STRENGTH AND THREAT
OF EXTREME RAINFALL.

NEVERTHELESS...THE POTENTIAL FOR HEAVY RAIN AND AND POSSIBLE SEVERE
FLOODING WILL CONTINUE THROUGH AT LEAST THE NEXT SEVERAL DAYS. A
FLASH FLOOD WARNING REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON.

NEW ZONES AND GRIDS WILL BE RELEASED IN THE NEXT FEW MINUTES.
#26

.CLIMATE...
700 PM CDT

DFW AIRPORT HAS RECORDED RAINFALL (INCLUDING TRACES) 39 OF THE LAST
60 DAYS. THE NUMBER OF RAIN DAYS IN MAY AND JUNE RANK AMONG THE MOST
ON RECORD.

MAY - MOST RAIN DAYS        JUNE - MOST RAIN DAYS

  1   22   1965               1   21   2004
  2   21   2007*                  21   1919
      21   1914               3   19   1940
  4   19   1999               4   18   1962
      19   1968               5   17   2007* (THROUGH JUNE 28)
      19   1957                   17   1951
      19   1946                   17   1909
      19   1929

&&

.AVIATION...
638 PM CDT

BULK OF SHRA/TSRA ACTIVITY THE NEXT SEVERAL HOURS WILL BE TO THE
WEST OR TO THE EAST. LOW HAS BECOME VERTICALLY STACKED...AND IS NOW
CENTERED NEAR BRECKENRIDGE. CORE RAINS SHOULD CONTINUE MUCH OF THE
NIGHT...BUT REMAIN TO THE WEST OF TAF SITES. DIURNALLY DRIVEN
CONVECTION IN EAST TEXAS WILL LIKELY DIMINISH IN INTENSITY AFTER
DARK. SOME AFTERNOON CONVECTION WILL AFFECT TAF SITES THE NEXT FEW
HOURS...BUT EXPECT THIS TO BE OF THE SHOWER VARIETY.

WINDS MAY DIMINISH ENOUGH TO ALLOW FOR SOME BORDERLINE IFR CIGS
OVERNIGHT...BUT MAIN THREAT SHOULD BE IN WACO. SHRA/TSRA CHANCES
STILL TOO HIGH FRIDAY TO FORGO VCTS MENTION FOR THE AFTERNOON HOURS.
EXPECT FEWER DISRUPTIONS TO AIRPORT OPERATIONS THAN PREVIOUS DAYS...
BUT TRAFFIC TO/FROM DFW/DAL/AFW WILL STILL HAVE COMPLICATIONS DUE TO
CONVECTION EN ROUTE. 25

&&

.PREV DISCUSSION...
402 PM CDT

STAGNANT LOW PRESSURE SYSTEM CONTINUES TO LINGER ACROSS THE
NORTHWEST CWA WITH CONVECTION DEVELOPING NEAR THE CENTER OF
CIRCULATION THIS AFTERNOON. ADDITIONAL SHOWERS AND STORMS ALSO ARE
STREAMING NORTH ACROSS THE EASTERN CWA. WE EXPECT THE ACTIVITY
EAST OF THE I-35 CORRIDOR TO DISSIPATE WITH THE LOSS OF HEATING
LATER THIS EVENING.

THE MAIN AREA OF ATTENTION WILL SHIFT TO THE WESTERN ZONES...
SPECIFICALLY NEAR THE CENTER OF THE LOW PRESSURE SYSTEM WHICH IS
CURRENTLY STATIONARY ACROSS STEPHENS AND EASTLAND COUNTIES. THIS
AREA IS WHERE CONSOLIDATION OF CONVECTION IS EXPECTED THIS
EVENING...OFTEN REFERRED TO AS CORE RAINS. CORE RAIN EVENTS ARE
LOCALIZED BUT EXTREMELY INTENSE...AND THERE IS A MODERATE
POTENTIAL FOR 6 INCHES OF RAIN NEAR/AROUND THE BRECKENRIDGE AREA.
RADAR ECHOES OF 40 TO 50 DBZ ARE DECEIVING AS WARM RAIN PROCESSES
ARE DOMINATING IN THE TROPICAL AND WEAKLY UNSTABLE AIRMASS.
RAINFALL RATES OF 2 TO 3 INCHES AN HOUR ARE LIKELY WITH THESE
CELLS.

THE FLOOD WATCH WILL CONTINUE FOR THE ENTIRE AREA THROUGH
TONIGHT...AND WE HAVE EXTENDED THE WATCH ALONG AND WEST OF THE
I-35 CORRIDOR THROUGH TOMORROW AFTERNOON. THE EASTERN COUNTIES
TOMORROW WILL HAVE LESS CHANCE OF RAIN AS A WEDGE OF DRY AIR IN
THE LOW LEVELS GRADUALLY MOVES WESTWARD INTO THE CWA.

THE MODELS KEEP THE LOW PRESSURE SYSTEM IN TACT ACROSS THE NW
ZONES THROUGH TOMORROW AND GRADUALLY BACK IT OFF TO THE WEST OVER
THE WEEKEND. THIS MEANS THAT THE WESTERN ZONES WILL HAVE THE
BEST CHANCES OF RAIN THROUGH SUNDAY...SOME OF IT COULD BE HEAVY
AND CONTINUE TO AGGRAVATE THE FLOODING PROBLEMS. FOR THE CENTRAL
AND EASTERN ZONES...EXPECT A SLIGHT LULL IN THE ACTIVITY ON
SATURDAY WITH THE SLIGHTLY DRIER AIR MOVING IN FROM THE EAST.
OTHERWISE...MOISTURE WILL SURGE AGAIN ON SUNDAY AND MONDAY WITH A
WEAK TROPICAL WAVE MOVING ONSHORE. WITHOUT THE DYNAMIC SUPPORT OF
THE UPPER LOW...THIS ACTIVITY WILL BE PRIMARILY A SCATTERED HIT
AND MISS DAY TIME VARIETY.

THE CHANCES OF RAIN WILL GRADUALLY DIMINISH TUESDAY AND WEDNESDAY
AS THE MOISTURE DECREASES AND THE UPPER LEVEL HEIGHTS BEGIN TO
CLIMB. TEMPERATURES WILL INITIALLY BE HELD DOWN BY THE CLOUDS AND
RAIN...BUT A SLOW CLIMB INTO THE LOW TO MID 90S IS EXPECTED BY
NEXT WEEK.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  72  84  71  89  72 /  70  50  40  40  30
WACO, TX              71  84  71  89  72 /  60  50  40  40  30
PARIS, TX             71  87  70  89  71 /  50  40  30  40  30
DENTON, TX            71  82  70  88  70 /  70  50  40  40  30
MCKINNEY, TX          71  84  70  88  71 /  50  40  40  40  30
DALLAS, TX            73  84  72  89  72 /  60  50  40  40  30
TERRELL, TX           71  86  71  89  71 /  50  40  30  40  30
CORSICANA, TX         72  87  71  90  72 /  50  40  30  30  30
TEMPLE, TX            72  85  70  89  72 /  60  50  40  40  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR THE FOLLOWING
ZONES: TXZ091>093-100>104-115>119-129>134-141>145-156>159.

FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: TXZ094-095-105>107-120>123-135-146>148-160>162-174-175.

&&

26/25
06/07/05/91
Hazardous weather outlook, Jun 28, 5:17 AM CDT, 16 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
517 AM CDT THU JUN 28 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
517 AM CDT THU JUN 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
FRIDAY MORNING.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN ACROSS THE REGION.
THE COMBINATION OF THE LIFT ASSOCIATED WITH THIS SYSTEM AND THE
ABUNDANT TROPICAL MOISTURE IN PLACE WILL RESULT IN SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. HEAVY RAINFALL
WILL LIKELY RESULT IN FLASH FLOODING. ISOLATED SEVERE STORMS WILL
ALSO BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF
TORNADO. FLOODING AND FLASH FLOODING WILL BE POSSIBLE ACROSS ALL OF
NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...
THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS
ALL OF NORTH TEXAS THROUGH FRIDAY MORNING.

THUNDERSTORM CHANCES WILL LINGER FRIDAY AFTERNOON THROUGH EARLY NEXT
WEEK. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. THUNDERSTORM
CHANCES WILL DECREASE BY TUESDAY AS HIGH PRESSURE TRIES TO ESTABLISH
ITSELF OVER THE REGION. HOWEVER...THERE WILL BE A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS
ISOLATED SEVERE STORMS.

58

In the hours before

Special weather statement, Jun 28, 7:38 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
738 PM CDT THU JUN 28 2007

TXZ135-146-290115-
HENDERSON TX-NAVARRO TX-
738 PM CDT THU JUN 28 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN NAVARRO COUNTY
  WESTERN HENDERSON COUNTY

AT 738 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL FROM EUREKA AND
RICHLAND CHAMBERS RESERVOIR...TO 4 MILES SOUTH OF TRINIDAD...TO 8
MILES SOUTH OF ATHENS...MOVING NORTH AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...CANEY CITY...
ENCHANTED OAKS...EUSTACE...GUN BARREL CITY...KERENS...MALAKOFF...
SEVEN POINTS...TOOL AND TRINIDAD.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
CLUSTER OF STORMS.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3190 9635 3206 9579 3235 9588 3236 9637
      3227 9649

05/
Special weather statement, Jun 28, 7:38 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
738 PM CDT THU JUN 28 2007

TXZ135-146-290115-
HENDERSON TX-NAVARRO TX-
738 PM CDT THU JUN 28 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN NAVARRO COUNTY
  WESTERN HENDERSON COUNTY

AT 738 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL FROM EUREKA AND
RICHLAND CHAMBERS RESERVOIR...TO 4 MILES SOUTH OF TRINIDAD...TO 8
MILES SOUTH OF ATHENS...MOVING NORTH AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...CANEY CITY...
ENCHANTED OAKS...EUSTACE...GUN BARREL CITY...KERENS...MALAKOFF...
SEVEN POINTS...TOOL AND TRINIDAD.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3190 9635 3206 9579 3235 9588 3236 9637
      3227 9649

05/
Special weather statement, Jun 28, 7:58 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
758 PM CDT THU JUN 28 2007

TXZ121-122-290130-
VAN ZANDT TX-KAUFMAN TX-
758 PM CDT THU JUN 28 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN KAUFMAN COUNTY
  VAN ZANDT COUNTY

AT 758 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS FROM CEDER CREEK LAKE AND GUN BARREL
CITY...TO ATHENS...TO 5 MILES SOUTHWEST OF MURCHISON...MOVING NORTH AT 25
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...EDGEWOOD...
FRUITVALE...GRAND SALINE...KAUFMAN...KEMP...TERRELL AND WILLS POINT.

VERY HEAVY RAIN IN EXCESS OF 1 INCH PER HOUR AND WIND GUSTS TO 40
MPH ARE LIKELY WITH THIS CLUSTER OF STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3251 9633 3281 9642 3282 9606 3281 9592
      3277 9588 3277 9578 3275 9572 3273 9569
      3264 9569 3237 9574 3238 9624

05/
Special weather statement, Jun 28, 8:09 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT THU JUN 28 2007

TXZ095-106-290145-
LAMAR TX-DELTA TX-
809 PM CDT THU JUN 28 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN DELTA COUNTY
  LAMAR COUNTY

AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTHEAST OF SULPHUR SPRINGS...MOVING
NORTH AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM...DEPORT...PARIS AND
COOPER LAKE PARK DOCTORS CREEK.

VERY HEAVY RAIN IN EXCESS OF 1 INCH PER HOURS AND WIND GUSTS TO 45
MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3377 9575 3377 9532 3371 9531 3337 9531
      3337 9544 3335 9550 3336 9560 3332 9566
      3332 9568
Special weather statement, Jun 28, 8:30 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
830 PM CDT THU JUN 28 2007

TXZ122-290200-
VAN ZANDT TX-
830 PM CDT THU JUN 28 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN VAN ZANDT COUNTY

AT 830 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 7 MILES SOUTHWEST OF
CANTON...MOVING NORTH AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...EDGEWOOD...
FRUITVALE...WILLS POINT AND LAKE TAWAKONI STATE PARK.

VERY HEAVY RAIN IN EXCESS OF 1 INCH PER HOUR AND WIND GUSTS TO 45
MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3242 9605 3243 9584 3278 9576 3285 9608

05/
Special weather statement, Jun 28, 8:46 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT THU JUN 28 2007

TXZ095-290215-
LAMAR TX-
846 PM CDT THU JUN 28 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  LAMAR COUNTY

AT 846 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 6 MILES SOUTHWEST OF
PARIS...MOVING NORTH AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM AND PARIS.

VERY HEAVY RAIN IN EXCESS OF 1 INCH PER HOUR AND WIND GUSTS TO 45
MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3356 9585 3353 9534 3388 9535 3385 9582

05/

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:02 PM CDTSpecial Weather StatementFWDTarrant28 min
Jun 28, 7:15 PM CDTFlash Flood WarningFWDJack, Young3 hr
Jun 28, 7:38 PM CDTSpecial Weather StatementFWDHenderson37 min
Jun 28, 7:58 PM CDTSpecial Weather StatementFWDKaufman, Van Zandt32 min
Jun 28, 8:09 PM CDTSpecial Weather StatementFWDDelta, Lamar36 min
Jun 28, 8:30 PM CDTSpecial Weather StatementFWDVan Zandt30 min
Jun 28, 8:46 PM CDTSpecial Weather StatementFWDLamar29 min
Jun 28, 9:43 PM CDTFlash Flood WarningFWDFannin3 hr
Jun 29, 1:03 PM CDTSpecial Weather StatementFWDHill27 min
Jun 29, 2:42 PM CDTSpecial Weather StatementFWDAnderson33 min
Jun 29, 3:26 PM CDTSpecial Weather StatementFWDJohnson34 min
Jun 29, 3:57 PM CDTSpecial Weather StatementFWDJohnson33 min
Jun 29, 5:13 PM CDTSpecial Weather StatementFWDDenton32 min
Jun 29, 5:46 PM CDTSpecial Weather StatementFWDSomervell29 min
Jun 29, 5:55 PM CDTFlash Flood WarningFWDCooke3 hr
Jun 29, 6:13 PM CDTSpecial Weather StatementFWDJohnson32 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.